MAUDE Adverse Event Report: PTS DIAGNOSTICS A1CNOW+ PROFESSIONAL TEST KIT; CLINICAL CHEMISTRY ANALYZER

PTS DIAGNOSTICS A1CNOW+ PROFESSIONAL TEST KIT; CLINICAL CHEMISTRY ANALYZER
Model Number 3021
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer complaint is being reported out of an abundance of caution.The a1c lot had expired prior to the customer reporting the complaint.Although the lot had expired, qc retention data was available for analysis from a month prior to expiration of the lot.The qc retention measured within specifications.Customer does not have test kit available to return for evaluation.This now-expired lot of a1cnow product has had no other accuracy-related complaints lodged against it.
 
Event or Problem Description
The customer sent a request for training based on accuracy allegations of hba1c.Customer stated they recall one instance where the result differed by 1-2% compared to a same-day lab test.Another instance the customer recalled did not include lab result for comparison but stated that a diabetic patient was approximately 4% lower than they expected.There were no allegations of patient/user harm.

Brand Name
A1CNOW+ PROFESSIONAL TEST KIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN 46075
MDR Report Key12417712
Report Number1836135-2021-00027
Device Sequence Number19748315
Product Code PDJ
UDI-Device Identifier00381933021011
UDI-Public(01)00381933021011(17)210716(10)1931008
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/16/2021
Device Model Number3021
Device Catalogue Number3021
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2021
Initial Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1